# SDR DALA1027866901

- Difficulty date: September 9, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED STA 1480 BETWEEN STR 29R & 30.  REMOVED AND REPLACED DAMAGED SHEAR TIE DURING HMV AT ST AEROSPACE ON NON ROUTINE CARD 171032 (DL75E102828).
